MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CAMERA HEAD CABLE

INTUITIVE SURGICAL, INC NONE; CAMERA HEAD CABLE
Model Number 371868-04
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the camera cable involved with this complaint and completed the device evaluation.Failure analysis investigations confirmed the customer reported complaint.The camera cable was installed on an in-house printed circuit assembly (pca) and tested.The camera failed testing as a purple image on the right eye was observed.During visual inspection, the camera cable was found kinked and was missing the serial number.
 
Event or Problem Description
It was reported that during a da vinci-assisted partial nephrectomy surgical procedure, the camera cable displayed a purple image on the surgeon side cart (ssc) and vision side cart (vsc).The customer did not have a backup or secondary camera cable available.The procedure was converted to laparoscopic surgery.Intuitive surgical, inc.(isi) followed up with the operating room (or) manager and obtained the following additional information: the patient was on the table and ports were placed when the issue occurred.The or team lost the image and attempted to troubleshoot the issue.However, the only solution was to replace the cable.Or team tried to find a spare cable in another service but could not.As surgery was already postponed due to covid-19, and they could not use the system, the surgeon decided to convert to laparoscopic surgery.The delay was approximately 1 hour and 40 minutes from the moment issue occurred to the moment they decided to convert due to the described troubleshooting steps.No post-operative complications were observed, and the patient was reported to be doing well.

Brand Name
NONE
Common Device Name
CAMERA HEAD CABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17102458
Report Number2955842-2023-16181
Device Sequence Number15312022
Product Code NAY
UDI-Device Identifier00886874110386
UDI-Public(01)00886874110386
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371868-04
Device Catalogue Number371868
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date06/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown